Coherence in varieties of algebras

Jaromír Duda

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 711-716
  • ISSN: 0011-4642

How to cite

top

Duda, Jaromír. "Coherence in varieties of algebras." Czechoslovak Mathematical Journal 39.4 (1989): 711-716. <http://eudml.org/doc/13821>.

@article{Duda1989,
author = {Duda, Jaromír},
journal = {Czechoslovak Mathematical Journal},
keywords = {coherent subalgebras; Mal'cev conditions; coherent congruence blocks; congruence lattices},
language = {eng},
number = {4},
pages = {711-716},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Coherence in varieties of algebras},
url = {http://eudml.org/doc/13821},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Duda, Jaromír
TI - Coherence in varieties of algebras
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 711
EP - 716
LA - eng
KW - coherent subalgebras; Mal'cev conditions; coherent congruence blocks; congruence lattices
UR - http://eudml.org/doc/13821
ER -

References

top
  1. Beutler E., 10.1007/BF02485374, Algebra Univ. 8 (1978), 91-100. (1978) Zbl0369.08002MR0450169DOI10.1007/BF02485374
  2. Csákány B., Characterizations of regular varieties, Acta Sci. Math. (Szeged) 31 (1970), 187-189. (1970) Zbl0216.03302MR0272697
  3. Day A., 10.4153/CMB-1969-016-6, Canad. Math. Bull. 12 (1969), 167-173. (1969) Zbl0181.02302MR0248063DOI10.4153/CMB-1969-016-6
  4. Duda J., On two schemes applied to Маl'cev type theorems, Ann. Univ. Sci. Budapest, Sectio Math. 26 (1983), 39-45. (1983) Zbl0518.08002MR0719774
  5. Geigher D., Coherent algebras, Notices AMS 21 (1974), A-436. (1974) 
  6. Grätzer G., Universal Algebra, 2nd expanded ed., Springer-Verlag, Berlin-Heidelberg-New York 1979. (1979) Zbl0412.08001MR0538623
  7. Gumm H.-P., Ursini A., 10.1007/BF01191491, Algebra Univ. 19 (1984), 45-54. (1984) Zbl0547.08001MR0748908DOI10.1007/BF01191491
  8. Hagemann J., Mitschke A., 10.1007/BF02945100, Algebra Univ. 3 (1973), 8-12. (1973) Zbl0273.08001MR0330010DOI10.1007/BF02945100
  9. Mal'cev A. I., On the general theory of algebraic systems, (Russian). Mat. Sbornik (New Series) 35 (77), (1954), 3-20. (1954) MR0065533
  10. Werner H., Wille R., Über den projektiven Abschluss von Äquivalenzklassengeometrien. Beiträge zur geometrischen Algebra, 345-352, Birkhäuser Verlag, Basel 1977. (1977) Zbl0386.51003MR0552769

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.